# SDR R61A2022102400669

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 35,154 hours, 22,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H PASSENGER FLOOR CROSS BEAM HAS CORROSION AROUND FASTENERS AT FRAME 17.REMOVED CORROSION FROM CROSSBEAM AT FR 17 BY CUTTING OUT DAMAGE , FABRICATING AND INSTALLING FILLERS AND L ANGLE DOUBLER REF EMB SRM 53--
00-10/REPAIR03"
